# SDR DALA2016011500327

- Difficulty date: January 13, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N989DN
- Make and model: Boeing 717-200
- Aircraft serial: 55067
- Aircraft time: 30,653 hours, 31,179 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL UPPER SKIN IS PUNCTURED AT FS 986 BETWEEN RBL 44 AND RBL 54. REPAIRED AFT CABIN FLOOR PANEL UPPER SKIN AT FS 986, RBL 44-54 IAW SRM 53-20-50, REPAIR 2 AND DWG 9956320, REV: G.
